This is a condition that is reported when a young man was on finasteride and developed sexual and other side effects that did not go away. This syndrome is highly suspect because of the litigation going on with Merck and two important observations: (1) The drive to profit from a Class Action law suit is present in some of the people complaining about the side effect and (2) the frequency of erectile dysfunction in men is 30% in 30 year olds, 40% in 40 year olds, 50% in 50 year olds and so on. Some men just lose their sex drive and their ability to get an erection with age and that is why drugs like Cialis and Viagra are so successful. Most men using these drugs were never on Propecia.
https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png 0 0 William Rassman, M.D. & Jae Pak, M.D. https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png William Rassman, M.D. & Jae Pak, M.D.2017-01-18 13:43:272017-01-18 13:43:27What is Post-finasteride Syndrome (PFD)?